Format

Send to:

Choose Destination
See comment in PubMed Commons below
BMJ Case Rep. 2010 Sep 20;2010. pii: bcr0420102925. doi: 10.1136/bcr.04.2010.2925.

The serotonin syndrome as a result of mephedrone toxicity.

Author information

  • 1School of Medicine, NUI Galway, Galway, Ireland. g.garrett2@nuigalway.ie

Abstract

A 22-year-old male presented to an emergency department by ambulance. His clinical picture included tachycardia, diaphoresis, hypertonia, hyper-reflexia and clonus. The patient became hyperthermic and deteriorated over the next hour. The principal substance ingested was mephedrone and appropriate treatment for the serotonin syndrome resulted in a sustained recovery over 15 h.

PMID:
22778288
[PubMed - indexed for MEDLINE]
PMCID:
PMC3029518
Free PMC Article
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for HighWire Icon for PubMed Central
    Loading ...
    Write to the Help Desk